# SDR UIEA2017081901509

- Difficulty date: August 19, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 91,525 hours, 17,459 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Loose
- Location: Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK ON NR 2 ENGINE.  FOUND LOOSE LINE ON IDG SERVICE PORT. TIGHTENED AND RAN ENGINE FOR LEAKS IAW AMM 71-00-00,  NO LEAKS NOTED.  ENGINE OK FOR SERVICE.
